RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 54, Issue 1  


Invariance Principle for the Critical Branching Process in a Random Environment Attaining a High Level
V. I. Afanasyev
3
Bounds and Asymptotics for the Rate of Convergence of Birth-Death Processes
E. van Doorn, A. I. Zeifman, T. L. Panfilova
18
Moderate Deviations for a Diffusion-Type Process in a Random Environment
R. Sh. Liptser, P. Chigansky
39
Limit Theorem for the Middle Members of Ordered Cycle Lengths in Random $A$-Permutations
A. L. Yakymiv
63
Optimal Stopping of Integral Functionals and a “No-Loss” Free Boundary Formulation
D. V. Belomestny, L. Rüschendorf, M. A. Urusov
80
Generalization of Portmanteau Theorem with Respect to the Pseudoweak Convergence of Random Closed Sets
T. Grbić, E. Pap
97
Global properties of transition pProbabilities of singular diffusions
G. Metafune, D. Pallara, A. Rhandi
116

A New Proof of the Absolute Convergence of the Spitzer Series
S. V. Nagaev
149
On Estimating Approximation Exactness for Asymptotic Expansions in Polynomial Cases
I. Yu. Osmolovskii
154
Sample Functions of Stochastic Measures and Besov Spaces
V. M. Radchenko
161
Lower Bounds for Accuracy of Estimation in Diffusion Tensor Imaging
L. A. Sakhanenko
170
On Asymptotic Bergström–Chebyshev Expansions
A. V. Syulyukin
181
Dilations à la Quantum Probability of Markov Evolutions in Discrete Time
M. Gregoratti
191
The Rate of Convergence of Spectra of Sample Covariance Matrices
F. Götze, A. N. Tikhomirov
202
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019